# SDR HYIA201404150068

- Difficulty date: July 19, 2011
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N812AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0229
- Aircraft time: 26,283 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Drag Brace
- Part number: 51420025
- Part serial: CA0016
- Condition: Cracked
- Location: Zone 700
- Part time: 448 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, NLG DRAG BRACE WAS FOUND TO BE CRACKED IN THE AREA OF NLG ACTUATOR ATTACH POINT DURING A DYE PENETRANT INSPECTION.  THIS CRACK WAS FOUND TO BE WITHIN ALLOWABLE LIMIT OF MEB91-11R1.  THIS UNIT HAS BEEN REPAIRED IAW PROCEDURE OUTLINED IN MEB941-11R1 & RETURNED TO SERVICE.
